# SDR USAA010131

- Difficulty date: February 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,082 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND OVERNIGHT FUSELAGE SKIN CRACKED 5 INCHES, LOWER FORWARD CORNER OF AFT ENTRY DOOR CUTOUT.  INSTALLED REPAIR PLATES PER SRM 53-30-3 FIG 24.  (M)
